# SDR CALA2017100903571

- Difficulty date: October 9, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 53,087 hours, 22,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESPU EMERGENCY EXT L, CIDS FAULT DURING A NR 2 SERVICE EMERGENCY LIGHT TEST.  FOUND BOTH LEFT OVERWING LIGHTS FAILED.  REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-15-000-001, ACCOMPLISHED IDT INSPECTION IAW GMM 09-10-05 AND AMM 33-51-38-00 -01. NO DEFECTS NOTED.
